Fexet 120Mg Tablets 20S (Pack Size 2 X 10S)
Brand : getz pharma pakistan
How it works
Fexofenadine hydrochloride is an active non-sedating antihistamine with selective peripheral H1-receptor antagonist activity. It does not possess significant sedative or antimuscarinic action.
FEXET TAB 120 MG 20'S
Requires Prescription (YES/NO)
Seasonal allergic rhinitis includes sneezing, rhinorrhea, itchy nose/palate/throat, itchy/watery/red eyes. - Chronic idiopathic urticaria.
Headache , drowsiness , nausea , dizziness , fatigue , insomnia, nervousness, and sleep disorders or paranoia such as nightmares , rash, urticaria, pruritus, and hypersensitivity reactions , angioedema, chest tightness, dysponea, flushing and system anaphylaxis .
When not to Use
Children under 6 years. - Patients with hypersensitivity to any of ingredients. - Pregnant women and nursing mothers .
Seasonal allergic rhinitis: - Adults and children 12 years or older: 60mg of Fexofenadine HCl twice daily, or 120mg of Fexofenadine HCl once daily. - Children from 6 to 11 years: 30mg of Fexofenadine HCl twice daily. Chronic idiopathic urticaria: - Adults and children 12 years or older: 180mg of Fexofenadine HCl once daily. - Children from 6 to 11 years: 30mg of Fexofenadine HCl twice daily. Dosage may be adjusted according to age and symptoms.
Storage yes or /no
Store this medicine at room temperature, away from direct light and heat.
When using fixed-combination preparations containing pseudoephedrine hydrochloride, consider the drug interactions associated with pseudoephedrine.
Before taking fexofenadine, tell your doctor or pharmacist if you are allergic to it; or if you have any other allergies. This product may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details.
Before using this medication, tell your doctor or pharmacist your medical history, especially of kidney disease.
Fexofenadine are unlikely to affect your ability to drive or operate machinery. However, you should check that these do not make you feel sleepy or dizzy before driving or operating machinery .
Always consult your physician before using any medicine.
Erythromycin , Ketoconazole , ant acid containing aluminum and magnesium.
syr bd 1cc insulin 6mm syringe 1s
disprin 300mg dispersible tablets 100s (pack size 10 x 10s)
panadol 500mg tablets 200s ( pack size 20x10s)